Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 670845, 11 pages
http://dx.doi.org/10.1155/2013/670845
Research Article

Equivalent Mathematical Representation of Second-Order Damped, Driven Nonlinear Oscillators

Centro de Innovación en Diseño y Tecnología, Tecnológico de Monterrey, Campus Monterrey E. Garza Sada 2501 Sur, 64849 Monterrey, NL, Mexico

Received 20 May 2013; Accepted 5 September 2013

Academic Editor: Hossein Jafari

Copyright © 2013 Alex Elías-Zúñiga and Oscar Martínez-Romero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alex Elías-Zúñiga and Oscar Martínez-Romero, “Equivalent Mathematical Representation of Second-Order Damped, Driven Nonlinear Oscillators,” Mathematical Problems in Engineering, vol. 2013, Article ID 670845, 11 pages, 2013. https://doi.org/10.1155/2013/670845.